MAUDE Adverse Event Report: ERIKA DE REYNOSA, S.A. DE C.V. 2008T HD SYS. W/O CDX W/BIBAG BLUE STAR; Dialyzer, High Permeability With Or Without Sealed Dialysate System

ERIKA DE REYNOSA, S.A. DE C.V. 2008T HD SYS. W/O CDX W/BIBAG BLUE STAR; Dialyzer, High Permeability With Or Without Sealed Dialysate System
Catalog Number 191130
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/31/2026
Type of Reportable Event Death
Event or Problem Description
On 31/aug/2026, fresenius medical care (fme) became aware this patient with renal failure (rf) on hemodialysis (hd) utilizing a 2008t hemodialysis system for renal replacement therapy (rrt) expired while undergoing hd on (b)(6) 2026.Follow-up with the clinical charge nurse (ccn) revealed the 2008t hemodialysis system evaluation took place on 8/sep/2026 and it was returned to service on (b)(6)2026 after disinfection.The ccn stated there were no adverse findings during the evaluation, nor did the 2008t hemodialysis system require any repair, aside from calibrating the ultrafiltration (uf) pump.The patient was in critical condition and had already suffered several cardiac arrests (specifics not provided) prior to attempting ¿urgent start¿ hd.The ccn stated there was no concern a fme device(s) and/or product(s) caused or contributed to the patients cardiac arrest or death.The 2008t hemodialysis system was sequestered following the serious adverse events.On 8/sep/2026, an fme field service technician (fst) was dispatched to perform post-event functional compliance testing.The device passed all functional compliance testing (e.G., self-tests, conductivity, temperature, ph, simulated treatment), despite encountering an elevated deaeration pressure of -26.0 inhg (during uf testing), and required recalibration to -24.9 inhg, however this would not have adversely affected the functionality of the device during treatment.
 
Event or Problem Description
On 31/aug/2026, fresenius medical care (fme) became aware this patient with renal failure (rf) on hemodialysis (hd) utilizing a 2008t hemodialysis system for renal replacement therapy (rrt) expired while undergoing hd on (b)(6) 2026.Follow-up with the clinical charge nurse (ccn) revealed the 2008t hemodialysis system evaluation took place on (b)(6) 2026 and it was returned to service on (b)(6) 2026 after disinfection.The ccn stated there were no adverse findings during the evaluation, nor did the 2008t hemodialysis system require any repair, aside from calibrating the ultrafiltration (uf) pump.The patient was in critical condition and had already suffered several cardiac arrests (specifics not provided) prior to attempting ¿urgent start¿ hd.The ccn stated there was no concern a fme device(s) and/or product(s) caused or contributed to the patients cardiac arrest or death.The 2008t hemodialysis system was sequestered following the serious adverse events.On 8/sep/2026, an fme field service technician (fst) was dispatched to perform post-event functional compliance testing.The device passed all functional compliance testing (e.G., self-tests, conductivity, temperature, ph, simulated treatment), despite encountering an elevated deaeration pressure of -26.0 inhg (during uf testing), and required recalibration to -24.9 inhg, however this would not have adversely affected the functionality of the device during treatment.
 
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity.  clinical investigation: a temporal relationship exists between hd therapy utilizing a 2008t hemodialysis system and the serious adverse events of cardiac arrest and death.The definitive etiology of the serious adverse events is unknown; therefore, causality could not be firmly established.However, the ccn stated the patient was placed on urgent start hd due to their critical condition, after having already suffered several cardiac arrests.Additionally, the ccn stated the 2008t hemodialysis system did not cause or contribute to the patient¿s cardiac arrest or death, which is further supported by the negative findings during post-event testing.Dialysis patients continue to have significantly higher mortality, and fewer expected years of life when compared to the general population, and of these deaths, the majority are due to cardiovascular disease.Based on the information available, the 2008t hemodialysis system can be disassociated from the serious adverse events.There is no allegation or objective evidence indicating a fresenius device(s) and/or product(s) caused or contributed to the serious adverse events.Furthermore, there was no report a fresenius product(s) and/or device(s) failed to meet the users¿ expectations and/or the manufacturers¿ specifications.
 
Additional Manufacturer Narrative
Plant investigation: no parts were returned to the manufacturer for physical evaluation.An fme field service technician (fst) was dispatched to perform post-event functional compliance testing.The device passed all functional compliance testing, despite encountering an elevated deaeration pressure of -26.0 inhg that required recalibration to -24.9 inhg.This would not have adversely affected the functionality of the device during treatment.A records review was performed on the reported serial number.An investigation of the device manufacturing records was conducted by the manufacturer.There were no non-conformances, or any associated rework identified during the manufacturing process which could be related to the reported event.In addition, the device history record (dhr) review confirmed the results of the in-progress and final quality control (qc) testing met all requirements.The investigation into the cause of the reported problem was not confirmed.A definitive conclusion regarding the complaint incident cannot be reached without a physical examination of the complaint device.

Brand Name
2008T HD SYS. W/O CDX W/BIBAG BLUE STAR
Common Device Name
Dialyzer, High Permeability With Or Without Sealed Dialysate System
Manufacturer (Section D)
ERIKA DE REYNOSA, S.A. DE C.V.
mike allen #1331
parque industrial reynosa
reynosa 88780
MX  88780
Manufacturer (Section G)
ERIKA DE REYNOSA, S.A. DE C.V.
director, quality systems
900 w zaragosa drive suite d
pharr TX 78577
Manufacturer Contact
jessica trujillo
920 winter st
waltham, MA 02451
+1(617)417-5172
MDR Report Key50808534
Report Number0008030665-2026-02415
Device Sequence Number10589897
Product Code KDI
UDI-Device Identifier00840861102112
UDI-Public00840861102112
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K243237
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 10/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number191130
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Device AgeMO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/31/2026
Supplement Date Received by Manufacturer10/01/2026
Initial Report FDA Received Date09/17/2026
Supplement Report FDA Received Date10/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/12/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown